# SDR COMA0160346

- Difficulty date: March 23, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 9,802 hours, 10,029 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG DISAGREE WARNING.  COULD NOT DUPLICATE.  OPERATIONAL CHECKS WERE SATISFACTORY.
